It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board

  • Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-15-2008, 07:17 AM   #1
    Aarondawg
    Member
    (male)
     
    Aarondawg's Avatar
     
    Join Date: May 2007
    Location: Charlotte
    Posts: 94
    Aarondawg HB User
    Post Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    Hey there,

    I have finally seem to get a combo that is working for me: 50 mg of Zoloft and 600mg of Trileptal. However, I have been taking it now for almost 8 weeks and I am experiencing nausea, which started about 2 weeks ago. I just feel like I want to throw up and queasy but of course I don't, plus the pre throw up taste is in my mouth . My stool was really loose a few weeks ago but it is now better. I take both medicines in the morning with food, a bowl of oatmeal.

    I also take 15 mg of Restoril at night get my sleeping pattern back.

    One note: The doctor wrote the prescriptions for generic brands but I insisted on non-generic for the Zoloft and Trileptal (I am paying the difference) but the Restoril is generic. Not sure if the generic Restoril is the culprit.

    Another Note: I did drop down the Trileptal to 300mg for a week but I now back up to 600mg after speaking with my doctor.

    Please provide any comments. I see my doctor again next month.

    Thanks,
    Aarondawg

     
    Sponsors Lightbulb
       
    Old 05-15-2008, 02:57 PM   #2
    littlesadone
    Senior Member
    (female)
     
    littlesadone's Avatar
     
    Join Date: May 2008
    Location: Smalltown, North Dakota, USA
    Posts: 145
    littlesadone HB User
    Re: Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    I felt that way when I was on Effexor. Sick to my stomach all the time. It was my blood pressure, caused by the Effexor. Take your blood pressure and see if it's too high or too low. Just a thought....a lot of drugs hurt my stomach and it is hard to find something that works without side effects. Good luck to you....hope you find something that works with few side effects.

     
    Old 05-15-2008, 03:30 PM   #3
    Aarondawg
    Member
    (male)
     
    Aarondawg's Avatar
     
    Join Date: May 2007
    Location: Charlotte
    Posts: 94
    Aarondawg HB User
    Re: Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    Thank you. I am better this evening.

     
    Old 05-15-2008, 07:14 PM   #4
    granny0
    Senior Veteran
    (female)
     
    Join Date: Sep 2007
    Location: USA
    Posts: 844
    granny0 HB User
    Re: Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    I've had stomach upset when starting new anti-depressants. Since you've been on them for six weeks and just started with the nausea, it may be a stomach bug, stress, who knows. If it continues, you should see your doctor.

    Best wishes,

    JB

     
    Old 05-18-2008, 05:12 PM   #5
    zachboy
    Junior Member
    (male)
     
    zachboy's Avatar
     
    Join Date: Jul 2006
    Location: Hatfield, MA, United States
    Posts: 31
    zachboy HB User
    Re: Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    Quote:
    Originally Posted by Aarondawg View Post
    Hey there,

    I have finally seem to get a combo that is working for me: 50 mg of Zoloft and 600mg of Trileptal. However, I have been taking it now for almost 8 weeks and I am experiencing nausea, which started about 2 weeks ago. I just feel like I want to throw up and queasy but of course I don't, plus the pre throw up taste is in my mouth . My stool was really loose a few weeks ago but it is now better. I take both medicines in the morning with food, a bowl of oatmeal.

    I also take 15 mg of Restoril at night get my sleeping pattern back.

    One note: The doctor wrote the prescriptions for generic brands but I insisted on non-generic for the Zoloft and Trileptal (I am paying the difference) but the Restoril is generic. Not sure if the generic Restoril is the culprit.

    Another Note: I did drop down the Trileptal to 300mg for a week but I now back up to 600mg after speaking with my doctor.

    Please provide any comments. I see my doctor again next month.

    Thanks,
    Aarondawg
    Aarondawg what dose of Trileptal did your doctor start you on? I read that you're only taking 600mg per day. My neurologist started me on 300mg per day. After 2 days of taking it my entire body broke out in rashes while I was running. My neurologist said it doesn't make sense because I've been taking Tegretol for 16 years. He said Tegretol and Trileptal are nearly identical drugs.

    He wants me to start taking Trileptal again at 75mg per day. I'm just wondering if I had an allergic reaction or just a common rash outbreak for starting the dose too high?

     
    Old 05-18-2008, 05:36 PM   #6
    Aarondawg
    Member
    (male)
     
    Aarondawg's Avatar
     
    Join Date: May 2007
    Location: Charlotte
    Posts: 94
    Aarondawg HB User
    Re: Nauseated Anyone else experienced such? Zoloft, Trileptal & Generic Restoril

    Quote:
    Originally Posted by zachboy View Post
    Aarondawg what dose of Trileptal did your doctor start you on? I read that you're only taking 600mg per day. My neurologist started me on 300mg per day. After 2 days of taking it my entire body broke out in rashes while I was running. My neurologist said it doesn't make sense because I've been taking Tegretol for 16 years. He said Tegretol and Trileptal are nearly identical drugs.

    He wants me to start taking Trileptal again at 75mg per day. I'm just wondering if I had an allergic reaction or just a common rash outbreak for starting the dose too high?
    Hey there, I started on 300mg for 5 days and then up to 600mg for thereafter. I have read that a rash is a true allergic reaction. My nausea is starting to subside some, but it is still lingering some. I am hoping that my body is finally starting to adjust to my meds.

    Of course, "Nearly" the same is not 100% the same.

    Regards,
    Aarondawg

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Switching From Generic to Brand Restoril Aarondawg Sleep Disorders 0 08-04-2008 10:54 AM
    Anyone had walking pneumonia? I do, not sure what I'm in for & seem 2B getting worse. t_411 Lung & Respiratory Disorders / COPD 13 11-18-2006 08:36 PM
    Therapy helped anyone with GAD & Panic attacks? lindam72001 Anxiety 9 08-30-2006 10:47 AM
    Zoloft, Buspar, Therapy PLEASE HELP? ZoloftMan Depression 13 12-24-2005 07:20 PM
    Has Anyone Experienced Chest Pain While On Zoloft?? TexasWildRose04 Anxiety 4 07-17-2005 05:08 PM
    Has anyone suffered zoloft withdrawal and stayed off sgt207 Anxiety 6 01-02-2005 07:48 AM
    Has anyone else experienced very dry patches of skin at their waist? LynnHan Thyroid Disorders 11 10-24-2004 08:44 AM
    Zoloft Withdrawal Or Something Else? BlackBetty Drug Interactions / Side Effects 17 01-08-2004 06:28 AM
    Pain from changing meds & does Zoloft help anyone? waiting4acure Fibromyalgia 3 11-13-2003 07:44 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 04:22 PM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!